# SDR 05FDEA03081

- Difficulty date: September 24, 2005
- Submitted: September 28, 2005
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727-200
- Aircraft serial: 21465
- Aircraft time: 40,249 hours, 26,998 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 227.8-237
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXTERNAL REPAIR.  9.2 INCHES X 3 INCHES AT BS 227.8 - 237, STR. 26L REQUIRES   EVALUATION.  DETERMINE IF THE REPAIR IS MAJOR OR MINOR AND IF THE REPAIR IS IN   ACCORDANCE WITH FAA APPROVED DATA.   REMOVED & REPAIRED EXTERNAL REPAIR AT BS 227-8-37 STR 6L PER FED EX EA 7-5330-91366   PREVIOUS REPAIR NOT ACCOMPLISHED PER SRM, FOUND TO BE A MAJOR REPAIR.
